# SDR SWAA2013011411423

- Difficulty date: January 6, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Pin
- Part number: 141A6076
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR HATCH AFT UPPER STOP PIN IS LOOSE.  TIGHTENED RIGHT EMERGENCY EXIT DOOR HATCH AFT UPPER STOP PIN JAM NUT IAW AMM 52-22-00-820-801 STEP 5.F.(1)10).
